Acne Reappears After A Few Months Of Recovery.?
Good night. A few months ago I went to a beauty clinic to buy acne treatment creams. After 3 months I used the results of the pimples healed. But why after I use for about 6 months my face gets hot and itchy and also my acne gets worse? Do I have to change to another doctor?
Good evening Ajeng, thank you for the question on HealthReplies.com.
Read the complaints that you experience at this time, there are several conditions that can cause these complaints such as skin irritation reaction to the drug, slow type allergic reaction to the content of the drug, side effects of drugs due to long-term use, or irritation due to the use of other substances on the face .
In order to ascertain what condition is causing your complaint, it is highly recommended that you return to the doctor who provided the drug for re-evaluation of the current condition of your skin and also about the use of the drug on your skin. The doctor will decide whether or not you should continue using the medicine, and also if there are other medicines that should be given to treat your skin condition. If you feel you need a second opinion about your skin condition, you are allowed to try to consult further with other skin specialist doctors.
For the time being, you should stop all medications and other skincare that you are currently using, to see if any of the skin treatments you are using right now are the cause of complaints or not. Keep cleaning the face at least 2x per day for about 15 minutes with facial cleansing soap that has been proven to be suitable for your skin. Also avoid pressing or solving acne that is on your face right now.
I hope this helps.